# SDR UALA2011090704839

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Worn
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 PAX DOOR HOLD OPEN LOCK COLLAR WORN.  REPLACED HOLD OPEN SPLIT LOCK COLLAR PER MM AND OPS CHECK GOOD ON NON ROUTINE 24490.
